uu.seUppsala University Publications
Change search
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • ieee
  • modern-language-association
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf
Association of venous thromboembolism and clozapine
Uppsala University, Disciplinary Domain of Medicine and Pharmacy, Faculty of Medicine, Department of Medical Sciences. (Marja-Liisa Dahl)
2000 (English)In: The Lancet, ISSN 0140-6736, E-ISSN 1474-547X, Vol. 355, no 9210, 1155-6 p.Article in journal (Refereed) Published
Abstract [en]

Data from the Swedish Adverse Reactions Advisory Committee suggest that use of clozapine is associated with venous thromboembolic complications. We summarise 12 cases of thromboembolism during clozapine treatment. In five cases the outcome was fatal.

Place, publisher, year, edition, pages
2000. Vol. 355, no 9210, 1155-6 p.
National Category
Medical and Health Sciences
Identifiers
URN: urn:nbn:se:uu:diva-54947DOI: 10.1016/S0140-6736(00)02066-3PubMedID: 10791380OAI: oai:DiVA.org:uu-54947DiVA: diva2:82856
Available from: 2008-10-17 Created: 2008-10-17 Last updated: 2017-12-04Bibliographically approved

Open Access in DiVA

No full text

Other links

Publisher's full textPubMed
By organisation
Department of Medical Sciences
In the same journal
The Lancet
Medical and Health Sciences

Search outside of DiVA

GoogleGoogle Scholar

doi
pubmed
urn-nbn

Altmetric score

doi
pubmed
urn-nbn
Total: 330 hits
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • ieee
  • modern-language-association
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf